DOLIPRANE 1000 MG SUPPOSITORIES ADULT 2PLQ / 4, 3×8
€13.39
Pharmacotherapeutic group: OTHER ANALGESICS and ANTIPYRETICS
SKU:
Debapharm58
Categories: Headache, migraine, Painkillers, Pharmacy
Description
The active substance of this medicine is paracetamol.
It is used to treat pain and / or fever, for example headache, flu-like illness, toothache, muscle aches.
This presentation is reserved for infants weighing 8 to 12 kg
La substance active de ce mйdicament est le paracйtamol.
Il est utilisй pour traiter la douleur et/ou la fiиvre, par exemple en cas de maux de tкte, d’йtat grippal, de douleurs dentaires, de courbatures.
Cette prйsentation est rйservйe au nourrisson de 8 а 12 kg
Product Data
| Weight | 0.200 kg |
|---|---|
| Producing country | |
| Manufacturer |
Sanofi-Aventis |
| Dosage form | |
| Usage |
Shipping & Delivery
Related products
China oil headache roll-on, 15 ml
€13.89
Contramigren Hevert for headache mixture, 100 ml
€68.74
COPYRKAL, 20
€12.85
Diclac Dolo 25 mg, 20
€21.47
Dolormin for children ibuprofen juice 40 mg / ml, 100 ml
€110.50






For Kids


